# SDR 96ZZZX4817

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N42WH
- Make and model: Piper PA60601
- Aircraft serial: 610533131
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bellcrank
- Part number: 400089002
- Condition: Failed
- Location: Gear Door
- Part time: 3,969 hours
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PILOT RETRACTED GEAR AND GOT NO UP LIGHT.  COULD SEE INBOARD DOOR TRAILING.  PILOT LOWERED AND LANDED.  BELLCRANK WAS FOUND IN SEVERAL PIECES.  OUTBOARD ROD, 400006-11, WAS BENT AND INBOARD GEAR DOOR WAS OPEN ON LANDING, SCRAPED RUNWAY, AND HAD TO BE REPLACED.  NO OTHER DAMAGE FOUND AND NO MIS-RIGGING WAS FOUND.
